# SDR MWEA070096

- Difficulty date: April 22, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 55,185 hours, 46,752 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Hyd Line
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

ONE OR BOTH AIR CONDITIONING PACKS PUT OUT A FAINT HOT OIL SMELL, WHEN OPERATED BY THE APU.  FOUND HYDRAULIC LEAK IN FRONT OF APU AIR INLET, TIGHTENED B NUT.
